# SDR DL72W953218

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HAS 2.5 INCH CRACK AT LWR RT SKIN I/B SIDE.  FOUND DURING A-1 LETTER CHECK, REPAIRED PER SRM 55-20-3 PG 9.
